# SDR AALA202407161485

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 40,565 hours, 17,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT AND FLIGHT ATTANDENT REPORTED L1 DOOR HARD TO OPEN WITH UNLOCKING MECHANISM NOT CATCHING. LUBRICATED DOOR HANDLE AND UNLOCKING MECHANISM AS REQUIRED OPERATIONAL CHECK NORMAL.
